DOI 10.1634/theoncologist.2019-0250
Serious Cutaneous Toxicities with Immune Checkpoint Inhibitors in the U.S. Food and Drug Administration Adverse Event Reporting System.
Аннотация
Cutaneous toxicities frequently occurred with immune checkpoint inhibitors (ICIs), although clinical and pharmacological features are incompletely characterized. The U.S. Food and Drug Administration Adverse Event Reporting System was queried to describe ICI-related cutaneous toxicities, focusing on severe cutaneous adverse reactions (SCARs): Stevens-Johnson Syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. As compared with other anticancer drugs, a higher proportion of death (11.3% vs. 8.7%) and serious reports (42.7% vs. 34.6%) emerged for ICIs (p < .05). A higher frequency of coreported allopurinol and antiepileptics was recorded among 2,525 total SCARs (17% vs. 10%, ICIs and anticancer agents, respectively; p < .05). Mean times to onset were 47, 48, and 40 days (SJS, TEN, and DRESS, respectively), with comparable mean latency between monotherapy and combination regimens (41 days). This immune-related pattern advocates for long-lasting monitoring by oncologists and dermatologists.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.